Classification of strict wonderful varieties  [ Classification des variétés magnifiques strictes ]
Annales de l'Institut Fourier, Tome 60 (2010) no. 2, p. 641-681
D’après la conjecture de Luna, les variétés magnifiques peuvent être classifiées en termes d’objets combinatoires, les systèmes sphériques. Dans le présent article, nous prouvons cette conjecture dans le cas des variétés magnifiques dites strictes. Nous montrons, en particulier, que les variétés magnifiques strictes et primitives sont, pour la plupart, des variétés symétriques, des orbites nilpotentes sphériques ou des espaces modèles. Afin de faciliter la lecture de cet article, nous rappelons quelques faits connus sur ces variétés et, plus généralement, sur les variétés magnifiques.
In the setting of strict wonderful varieties we prove Luna’s conjecture, saying that wonderful varieties are classified by combinatorial objects, the so-called spherical systems. In particular, we prove that primitive strict wonderful varieties are mostly obtained from symmetric spaces, spherical nilpotent orbits and model spaces. To make the paper as self-contained as possible, we also gather some known results on these families and more generally on wonderful varieties.
DOI : https://doi.org/10.5802/aif.2535
Classification:  14M27,  14L30,  20G05
Mots clés: variétés sphériques, variétés magnifiques, variétés symétriques, orbites nilpotentes sphériques, espaces modèles
@article{AIF_2010__60_2_641_0,
     author = {Bravi, Paolo and Cupit-Foutou, St\'ephanie},
     title = {Classification of strict wonderful varieties},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {60},
     number = {2},
     year = {2010},
     pages = {641-681},
     doi = {10.5802/aif.2535},
     mrnumber = {2667789},
     zbl = {1195.14068},
     language = {en},
     url = {http://http://www.numdam.org/item/AIF_2010__60_2_641_0}
}
Bravi, Paolo; Cupit-Foutou, Stéphanie. Classification of strict wonderful varieties. Annales de l'Institut Fourier, Tome 60 (2010) no. 2, pp. 641-681. doi : 10.5802/aif.2535. http://www.numdam.org/item/AIF_2010__60_2_641_0/

[1] Ahiezer, D. N. Equivariant completions of homogeneous algebraic varieties by homogeneous divisors, Ann. Global Anal. Geom., Tome 1 (1983), pp. 49-78 | Article | MR 739893 | Zbl 0537.14033

[2] Bourbaki, N. Éléments de mathématique. Groupes et Algèbres de Lie. Chapitre IV: Groupes de Coxeter et systèmes de Tits. Chapitre V: Groupes engendrés par des réflexions. Chapitre VI: Systèmes de racines, Hermann, Paris, Actualités Scientifiques et Industrielles, Tome 1337 (1968) | MR 453824

[3] Bravi, P. Wonderful varieties of type E, Represent. Theory, Tome 11 (2007), pp. 174-191 | Article | MR 2346359 | Zbl 1135.14037

[4] Bravi, P.; Cupit-Foutou, S. Equivariant deformations of the affine multicone over a flag variety (arXiv:math.AG/0603690v2 )

[5] Bravi, P.; Cupit-Foutou, S. Equivariant deformations of the affine multicone over a flag variety, Adv. Math., Tome 217 (2008), pp. 2800-2821 | Article | MR 2397467 | Zbl 1171.14029

[6] Bravi, P.; Pezzini, G. Wonderful varieties of type D, Represent. Theory, Tome 9 (2005), pp. 578-637 | Article | MR 2183057 | Zbl pre05241714

[7] Brion, M. Classification des espaces homogènes sphériques, Compositio Math., Tome 63 (1987), pp. 189-208 | Numdam | MR 906369 | Zbl 0642.14011

[8] Brion, M. Variétés sphériques (1997) (Notes de la session de la S.M.F. “Opérations hamiltoniennes et opérations de groupes algébriques”, Grenoble)

[9] Brylinski, R. K.; Kostant, B.; Et Al., Donato P. The variety of all invariant symplectic structures on a homogeneous space and normalizers of isotropy subgroups, Symplectic Geometry and Mathematical Physics, Birkhauser, Basel (1991), pp. 80-113 (Progr. Math. 99) | MR 1156535 | Zbl 0813.53033

[10] De Concini, C.; Procesi, C. Complete symmetric varieties, Invariant theory (Montecatini, 1982), Springer, Berlin (1983), pp. 1-44 (Lecture Notes in Math. 996) | MR 718125 | Zbl 0581.14041

[11] Helgason, S. Differential geometry, Lie groups, and symmetric spaces, AMS, Providence, RI, Graduate Studies in Mathematics, Tome 34 (2001) | MR 1834454 | Zbl 0993.53002

[12] Knop, F. The Luna-Vust theory of spherical embeddings, Proceedings of the Hyderabad Conference on Algebraic Groups (Hyderabad, 1989), Manoj Prakashan, Madras (1991), pp. 225-249 | MR 1131314 | Zbl 0812.20023

[13] Knop, F. Automorphisms, root systems, and compactifications of homogeneous varieties, J. Amer. Math. Soc., Tome 9 (1996), pp. 153-174 | Article | MR 1311823 | Zbl 0862.14034

[14] Krämer, M. Sphärische Untergruppen in kompakten zusammenhängenden Liegruppen, Compositio Math., Tome 38 (1979), pp. 129-153 | Numdam | MR 528837 | Zbl 0402.22006

[15] Losev, I. V. Uniqueness property for spherical homogeneous spaces, Duke Math. J., Tome 147 (2009), pp. 315-343 | Article | MR 2495078 | Zbl 1175.14035

[16] Luna, D. Toute variété magnifique est sphérique, Transform. Groups, Tome 1 (1996), pp. 249-258 | Article | MR 1417712 | Zbl 0912.14017

[17] Luna, D. Variétés sphériques de type A, Publ. Math. Inst. Hautes Études Sci., Tome 94 (2001), pp. 161-226 | Numdam | MR 1896179 | Zbl 1085.14039

[18] Luna, D. La variété magnifique modèle, J. Algebra, Tome 313 (2007), pp. 292-319 | Article | MR 2326148 | Zbl 1116.22006

[19] Luna, D.; Vust, T. Plongements d’espaces homogènes, Comment. Math. Helv., Tome 58 (1983), pp. 186-245 | Article | MR 705534 | Zbl 0545.14010

[20] Mikityuk, I. V. On the integrability of invariant hamiltonian systems with homogeneous configurations spaces (in Russian), Math. Sbornik, Tome 129 (1986), pp. 514-534 | MR 842398 | Zbl 0621.70005

[21] Panyushev, D. I. Complexity and nilpotent orbits, Manuscripta Math., Tome 83 (1994), pp. 223-237 | Article | MR 1277527 | Zbl 0822.14024

[22] Panyushev, D. I. Some amazing properties of spherical nilpotent orbits, Math. Z., Tome 245 (2003), pp. 557-580 | Article | MR 2021571 | Zbl 1101.17012

[23] Pezzini, G. Wonderful varieties of type C, Rome, Dipartimento di Matematica, Università La Sapienza (2003) (Ph. D. Thesis)

[24] Pezzini, G. Simple immersions of wonderful varieties, Math. Z., Tome 255 (2007), pp. 793-812 | Article | MR 2274535 | Zbl 1122.14036

[25] Steinberg, R. Endomorphisms of linear algebraic groups, AMS, Providence, RI, Mem. Amer. Math. Soc., Tome 80 (1968) | MR 230728 | Zbl 0164.02902

[26] Timashev, D. Homogeneous spaces and equivariant embeddings (arXiv:math/0602228 )

[27] Vust, T. Plongements d’espaces symétriques algèbriques: une classification, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4), Tome 17 (1990), pp. 165-195 | Numdam | MR 1076251 | Zbl 0728.14041

[28] Wasserman, B. Wonderful varieties of rank two, Transform. Groups, Tome 1 (1996), pp. 375-403 | Article | MR 1424449 | Zbl 0921.14031